# SDR DALA2021041302154

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-211
- Aircraft serial: 7304
- Aircraft time: 10,939 hours, 5,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD CABIN DOOR SLIDE FOUND UNSERVICEABLE DURING GIRT BAR REMOVAL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0215:2561-4001-LF/ 001 00345 SUMMARY: "OK TO INSTALL" AND REMOVAL/INSTALLATION IS DOCUMENTED ON AMDS 2561-4001-LF. FTN ON: 4R1535. S/N ON: M13940. S/N OFF: L25737. REMOVED AND REPLACED ESCAPE SLIDE REF AMDS 2561-4001- LF. (LP# 1777338)
